# SDR SWIA200312412

- Difficulty date: September 13, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 25,501 hours, 33,396 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY LIGHT (INOPERATIVE).  RECONNECTED BOTH POWER LEADS AT FORWARD (EXIT) SIGN.  OPS CHECK GOOD.
